×

Found 2,297 Documents (Results 1–100)

Corrigendum to: Elliptic Boundary Value Problems with Fractional Regularity Data: The First Order Approach. arXiv:2406.07570

Preprint, arXiv:2406.07570 [math.AP] (2024).
BibTeX Cite
Full Text: arXiv

An overview of almost minimizers of Bernoulli-type functionals. (English) Zbl 1534.35454

Mengesha, Tadele (ed.) et al., A\(^3\)N\(^2\)M: approximation, applications, and analysis of nonlocal, nonlinear models. Proceedings of the 50th John H. Barrett memorial lectures, Knoxville, TN, USA, virtual, May 2021. Cham: Springer. IMA Vol. Math. Appl. 165, 295-319 (2023).
MSC:  35R35 35B65 35J20
PDFBibTeX XMLCite
Full Text: DOI

Assimilation of boundary data for reconstructing the absorption coefficient in a model of stationary reaction-convection-diffusion. (English. Russian original) Zbl 1522.35586

Proc. Steklov Inst. Math. 321, Suppl. 1, S138-S153 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 2, 87-103 (2023).
MSC:  35R30 35J20 35J25
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field